# SDR FDEA201107082618

- Difficulty date: July 8, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 43,022 hours, 25,489 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Smoke
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, TOWER REPORTED "EXCESSIVE SMOKE TRAILING FROM LT WING."  DID AN ATB, NO INDICATION OF SMOKE ON ACFT AND NO ECAM  WARNINGS.  MX NOTED NO LEAKS FROM LT WING OR ENGINE. CREW STATED NO ABNORMAL HYD QTY    OR OIL QTY DECREASE DURING TAKEOFF.  NO ABNORMAL ALERTS OR ENGINE INDICATIONS DURING TAKEOFF.  CHECKED FUEL PANEL FOR OVERFILL INDICATIONS,  NONE NOTED.  OPENED NR 1 ENGINE NACELLE, INSPECTED ENGINE FOR LEAKS REF 71-00-00-02-0,  NONE NOTED.  MOTORED WITH NACELLE OPEN FOR LEAK CHECK, NO LEAKS OF ANY KIND.
